# SDR 2002FA0001131

- Difficulty date: September 5, 2002
- Submitted: October 4, 2002
- Operation: General aviation
- Aircraft: N2171D
- Make and model: Piper PA-28-161
- Aircraft serial: 287916146
- Engine: Lyc O320*
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Bolt
- Condition: Sheared
- Location: Lt Mlg
- Part time: 12,250 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT GEAR ASSEMBLY SHEARED UPPER AND LOWER RETAINING BOLTS.  UPON LANDING, AIRCRAFT USED FOR STUDENT TRAINING AND HAS OVER 12200.0 HOLES, SUSPECT HARD LANDINGS WAS CAUSE.  REPLACE BOLTS AND INSPECT MOUNTING AREA AT 5000 HOURS.
